Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalization of the Borsuk and Borsuk-Ulam theorems

Author: Walter T. Kyner
Journal: Proc. Amer. Math. Soc. 7 (1956), 1117-1119
MSC: Primary 46.1X
MathSciNet review: 0082063
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Alexandroff-Hopf, Topologie, Berlin, 1935.
  • [2] M. A. Krasnosel′skiĭ, On the theory of completely continuous vector fields, Ukrain. Mat. Žurnal 3 (1951), 174–183 (Russian). MR 0055677 (14,1109e)
  • [3] Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • [4] E. Rothe, Zur Theorie der topologischen Ordnung und der Vektorfelder in Banachschen Räuman, Compositio Math. vol. 5 (1937) pp. 177-197.
  • [5] Erich Rothe, The theory of topological order in some linear topological spaces, Iowa State Coll. J. Sci. 13 (1939), 373–390. MR 0000651 (1,108b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X

Additional Information

PII: S 0002-9939(1956)0082063-2
Article copyright: © Copyright 1956 American Mathematical Society